IDEAS home Printed from https://ideas.repec.org/s/wly/jnljam2.html
   My serials  Follow this serial

John Wiley & Sons

Journal of Applied Mathematics

This serial is currently listed as: Journal of Applied Mathematics, Hindawi

Contact information of John Wiley & Sons

Serial Information


Series handle: RePEc:wly:jnljam
ISSN: 1687-0042

Citations RSS feed: at CitEc

Impact factors

Access and download statistics

Corrections

All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wly:jnljam. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Wiley Content Delivery (email available below). General contact details of provider: https://doi.org/10.1155/4058 .

Content

2020, Volume 2020, Issue 1

2019, Volume 2019, Issue 1

2018, Volume 2018, Issue 1

2017, Volume 2017, Issue 1

2016, Volume 2016, Issue 1

IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.